MathSciNet Relay Station
MathSciNet bibliographic data
MR1345214 62M10 (60G18)
Robinson, P. M. Log-periodogram regression of time series with long range dependence. Ann. Statist. 23 (1995), no. 3, 1048–1072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement